# SDR QXEA200301295

- Difficulty date: October 18, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 5,346 hours, 5,980 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 11521062
- Part serial: 051C0285
- Condition: Failed
- Location: Zone 200
- Part time: 3,946 hours, 4,446 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2273 NR 1 DC GENERATOR LIGHT ILLUMINATED IN FLIGHT.  RAN EMERGENCY CHECKLIST AND CYCLED NR 1 DC GENERATOR CONTROL SWITCH WITH NO CHANGE TO CAUTION LIGHT.  ALL CIRCUIT BREAKERS ARE IN.  REMOVED AND REPLACED NR 1 DC GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
